MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA; CATHETER, BILIARY, DIAGNOSTIC
Model Number 32337
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the suture broke.Upon preparation outside the patient's body, the suture of a 10.3 flexima drainage catheter broke.The procedure was completed with another device of the same size.No complications reported and patient did well.

Brand Name
FLEXIMA
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9145763
Report Number2134265-2019-11782
Device Sequence Number2622200
Product Code FGE
UDI-Device Identifier08714729454960
UDI-Public08714729454960
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K023870
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/10/2022
Device Model Number32337
Device Catalogue Number32337
Device Lot Number0023174199
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2019
Initial Report FDA Received Date10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1